# SDR DHL2001806559

- Difficulty date: January 18, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING LE RIB UPPER PART CRACKED 1/2 INCH AT STA XFS 822.   PERFORMED STOP DRILL AND FABRICATED DOUBLER IAW SRM 57-2-0 FIG 2. CLEANED, TREATED & PRIMED IAW SRM 51-1-8B PAGES 12, 13.  INSTALLED DOUBLER IAW SRM 57-2-0 FIG 2.  STATUS-CLOSED.
